Free inverse monoids are not FP2

Gray, Robert and Steinberg, Benjamin (2021) Free inverse monoids are not FP2. Comptes Rendus de l'Academie des Sciences - Series I: Mathematics, 359 (8). pp. 1047-1057.

[img] PDF (GraySteinbergCRMathPaperAccepted23July2021) - Accepted Version
Restricted to Repository staff only until 8 October 2022.

Download (266kB) | Request a copy


We give a topological proof that a free inverse monoid on one or more generators is neither of type left-FP2 nor right-FP2. This strengthens a classical result of Schein that such monoids are not finitely presented as monoids.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: LivePure Connector
Date Deposited: 29 Jul 2021 00:11
Last Modified: 06 Nov 2021 01:50

Actions (login required)

View Item View Item